| Model Number |
DUCT OCCLUDER II |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, a 6mm x 4mm amplatzer duct occluder was chosen for procedure.During implant, it was noted that the device was not taking the proper shape.The device was removed prior to release from the delivery cable.There was no interaction with cardiac structure during deployment and no angulation or kink noticed in the delivery system.It was noted that the device was not replaced.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional and dimensional specifications when analyzed under non-physiological conditions.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
It was reported that on (b)(6) 2022, a 6mm x 4mm amplatzer duct occluder was chosen for procedure.During implant, it was noted that the device was not taking the proper shape.The device was removed prior to release from the delivery cable.There was no interaction with cardiac structure during deployment and no angulation or kink noticed in the delivery system.It was noted that the device was not replaced.Subsequent to the previously filed report, additional information was received.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.